Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Have brown discharge and pregnancy symptoms. Pregnancy test negative. Is it due to Depo withdrawal?

I had my last Depo injection around the end of August as was suppose to get it about mid to late november and did not get it because I wanted to get off because of the side effects. About a month later I as going through the depo withdrawal symptoms. On january 11 i believe I had my first period off of Depo, basically just brown than red. Lately I ve been having pregnancy symptoms but no positive pregnancy test . Is there a chance I can be pregnant and need a blood test to be surel or is it still the depo withdrawals?
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
Mar 2016

Here, you should undergo one blood test for beta HCG level to exclude product of conception or implantation bleeding which is mostly associated with brown discharge.

In exclusion of pregnancy, other reasons are hormonal imbalance (due to withdrawal effect of depo shot), vaginal infection and may be co-existed with stress/ anxiety, thyroid disorder, irregular diet habit, psychological factor etc.

Need to investigate properly by doing one USG scan, complete hormone assay, thyroid profile, vaginal swab test, blood sugar etc. Treatment depends on underlying etiology. Consult with your gynecologist at the earliest.

Avoid stress, take healthy diet with iron supplements, control body wt, maintain genital hygiene properly and take proper sleep.

Be well.
Answered: Tue, 21 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor